RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 2  


An investigation of smooth maps in a neighbourhood of an abnormal point
E. R. Avakov, A. V. Arutyunov, D. Yu. Karamzin
3
Global stability of travelling wave fronts for non-local diffusion equations with delay
X. Wang, G. Lv
43
On the average number of best approximations of linear forms
A. A. Illarionov
61
A strengthening of a theorem of Bourgain and Kontorovich
I. D. Kan, D. A. Frolenkov
87
Multiplicative sufficient conditions for Fourier multipliers
Yu. S. Kolomoitsev
145
Two local inequalities
I. A. Cheltsov
167
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019